# SDR DALA2020010300030

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 61,800 hours, 20,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1424850) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 3R / INTERIOR. CORRECTIVE ACTION: RESECURED EXIT SIGN.
